# SDR NOCA19206

- Difficulty date: November 1, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: 948E416G1
- Part serial: 99C2149
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT COMMAND EPR SECTOR CONSTANTLY IN VIEW, ACTUAL EPR NEVER CAUGHT UP TO COMMAND THRUST LEVEL.  N1, N2, N3 EICAS INDICATIONS AND STANDBY N1 INDICATIONS OPS NORMAL.  REPLACED THE THRUST MANAGEMENT COMPUTER PERFORMED ENGINE RUN, OPS CHECKED NORMAL.
